- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 918529, 24 pages
Fractional Difference Equations with Real Variable
1School of Mathematical Sciences, Xiamen University, Xiamen, Fujian 361005, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang, Hunan 413000, China
Received 20 June 2012; Revised 14 October 2012; Accepted 25 October 2012
Academic Editor: Dumitru Bǎleanu
Copyright © 2012 Jin-Fa Cheng and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- S. G. Samko, A. A. Kilbas, and O. I. Marichev, Integrals and Derivatives of the Fractional Order and Some of Their Applications, Nauka i Tekhnika, Minsk, Russia, 1987.
- K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
- I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
- A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
- K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010.
- Z.-X. Zheng, “On the developments applications of fractional equations,” Journal of Xuzhou Normal University, vol. 26, no. 2, pp. 1–10, 2008.
- R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Application, Marcel Dekker, New York, NY, USA, 2000.
- M. Bohner and A. C. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
- F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007.
- F. M. Atici and P. W. Eloe, “Discrete fractional calculus with the nabla operator,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 3, pp. 1–12, 2009.
- F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009.
- F. M. Atici and S. Şengül, “Modeling with fractional difference equations,” Journal of Mathematical Analysis and Applications, vol. 369, no. 1, pp. 1–9, 2010.
- G. A. Anastassiou, “Discrete fractional calculus and inequalities,” http://arxiv.org/abs/0911.3370.
- G. A. Anastassiou, “Nabla discrete fractional calculus and nabla inequalities,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 562–571, 2010.
- N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Discrete-time fractional variational problems,” Signal Processing, vol. 91, no. 3, pp. 513–524, 2011.
- T. Abdeljawad, “On riemann and caputo fractional differences,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1602–1611, 2011.
- T. Abdeljawad, “Principles of delta and nabla fractional differences,” http://arxiv.org/abs/1112.5795.
- F. Jarad, T. Abdeljawad, D. Baleanu, and K. Biçen, “On the stability of some discrete fractional nonautonomous systems,” Abstract and Applied Analysis, vol. 2012, Article ID 476581, 9 pages, 2012.
- T. Abdeljawad and D. Baleanu, “Caputo -fractional initial value problems and a -analogue mittag-leffler function,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 12, pp. 4682–4688, 2011.
- T. Abdeljawad and D. Baleanu, “Fractional differences and integration by parts,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 574–582, 2011.
- J.-F. Cheng and Y.-M. Chu, “On the fractional difference equations of order ,” Abstract and Applied Analysis, vol. 2011, Article ID 497259, 16 pages, 2011.
- J.-F. Cheng, “Solutions of fractional difference equations of order ,” Acta Mathematicae Applicatae Sinica, vol. 34, no. 2, pp. 313–330, 2011.
- J.-F. Cheng, Theory of Fractional Difference Equations, Xiamen University Press, 2011.